# SDR REXA2016032100504

- Difficulty date: March 21, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT AT FS 379.00, THE STRINGER 3L IS CRACKED.  CONTINUATION CARD 8768311 OP 273.  REPAIRED STRINGER 3L IAW SRM 53-00-03 & REO 601R-53-21-2708.
